# SDR ASAA2013120496605

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,592 hours, 4,452 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457STYLEC
- Part serial: 128B1526
- Condition: Failed
- Location: Apu
- Part time: 3,647 hours, 7,423 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT ILLUMINATED DURING START.  APU PROVIDED POWER BUT THEN DISCONNECTED.  APU POWER COULD NOT BE BROUGHT BACK ON LINE.  ACFT GROUNDED.  R & R & TESTED THE APU SGU IAW 49-41-21/401 & EA 737-49EA-11734.  GROUND VERIFICATION OF FAULT RESOLUTION FOUND TO BE SATISFACTORY IAW FIM 49-40, TASKS 807 & 821.
